In this paper we consider Lp-regularity estimates for solutions to stochastic evolution equations, which is called stochastic maximal Lp-regularity. Our aim is to find a theory which is analogously to Dore's theory for deterministic evolution equations. He has shown that maximal Lp-regularity is independent of the length of the time interval, implies analyticity and exponential stability of the semigroup, is stable under perturbation and many more properties. We show that the stochastic versions of these results hold.

Original languageEnglish
Article number123553
Pages (from-to)1-35
Number of pages35
JournalJournal of Mathematical Analysis and Applications
Volume482
Issue number2
DOIs
Publication statusPublished - 2020

    Research areas

  • Analytic semigroup, Sobolev spaces, Stochastic maximal regularity, Temporal weights

ID: 66453992